# SDR DL764021070

- Difficulty date: September 12, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 5,009 hours, 2,028 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T63102
- Condition: Tripped
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

T/E FLAP DISAGREE AFTER T/O RAISED WITH ALT SYSTEM.  DUE TO SHORT RUNWAY IN OGG DIVERTED TO HNL.  T/S PER FIM, FOUND NR 6 T/E FLAP ROTARY ACT TRIPPED.  RESET SAME.  CYCLED FLAPS NO OTHER FAULTS.
